Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Left valuation rings and simple radical rings


Author: Edward C. Posner
Journal: Trans. Amer. Math. Soc. 107 (1963), 458-465
MSC: Primary 16.98; Secondary 16.30
DOI: https://doi.org/10.1090/S0002-9947-1963-0153704-4
MathSciNet review: 0153704
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.98, 16.30

Retrieve articles in all journals with MSC: 16.98, 16.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0153704-4
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society